Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

frackgirl33

Member
  • Total Reviews

    0
  • Content Count

    103
  • Joined

  • Last visited

  • Days Won

    1

frackgirl33 last won the day on March 5 2012

frackgirl33 had the most liked content!

Community Reputation

13 Neutral

5 Followers

About frackgirl33

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

4931 profile views
  1. Are you on a contraceptive at all? I'm on Spiro and Tri-Sprintec (which is generic ortho-tri-cyclin) and have never had any problems with irregular periods. I only take 50mg Spiro, however, so that could also be the difference. Good luck!
  2. Hey I'm reading! I've been using it for almost two years now. Used to use it every night, now I just use it every 2-3 nights. I'm still oily, but then again I was oily BEFORE I started tret. My oiliness did increase for a while when in the beginning stages of using it, but I'd say now it's just back to baseline. Not sure if this helps you at all lol.
  3. Holy cow guys! I've not had ANY new spots in a week and I am completely clear! This hasn't happened to me since I can't remember when...years! Now, before you hop on over to my gallery to check out the pics, let me tell you that by CLEAR, I mean no active spots. I still have red marks. But THIS IS A HUGE TURNING POINT FOR ME, I AM PSYCHED! I must say, I am scared every morning when I look in the mirror, because I feel like this is too good to be true. But I really, really, really hope this is a
  4. As far as if you should completely quit the Clinda and Retin-A, well I just don't know. But I do know that if you want to use both, do NOT use the Retin-A and the BP at the same time because they "deactivate" each other. I use Clinda/Retin-A/doxy as well and a variation of the regimen and it has worked out great for me. I basically do Dan's regimen in the morning, with the only difference being I mix my cllindamycin and BP in my hand before applying it to my face. I've read that using BP with cl
  5. I broke out around my 3rd week of doxy. I typically get hard, sore breakouts on my jawline and sides of my face. Those spots never get heads and pop, but instead are hard and linger. But this break out was definitely different. Can't remember EXACTLY where I got the spots (I think I recorded it in my blog), but I remember having one near my nose, which is a place I never get spots. I think it popped too...definitely wasn't one of the hard spots like on my jawline. It was much smaller. It only la
  6. Yep. Started getting acne when I was 10. Started out as tons of flesh-colored bumps on my forehead only. The next year, started getting white heads near my mouth. It spread like wild fire after that, but was never cystic until last year. I am about to turn 26, and hoping that MAYBE I've got it under control now with Rx meds...it's still too soon to know for sure. I feel like I'll always be dealing with it, can't remember a time in my life when I wasn't insecure about my face.
  7. Yes, I am on this exact regimen, and I don't feel it's an uncommon one. I didn't start the doxy until after using the retin-a and clindamycin for a few months, as I was hoping not to have to take any pills...especially antibiotics... but I must admit that I have seen a lot of improvement since adding them to my regimen. Almost everyone goes through an initial breakout with retin-a so depending on how long you've been using it, that may be what you are experiencing. How long have you been using i
  8. I'm not on accutane, but I've been getting my eyebrows threaded since I've been using Retin-A (they say if you get them waxed while using a retinoid it can rip off the top layer of your skin... something I'm not willing to to chance!). But I've had absolutely no problems with the threading. I would imagine it would be fine. Hopefully someone who's on the 'tane will chime in
  9. Yes, I am on this exact regimen, and I don't feel it's an uncommon one. I didn't start the doxy until after using the retin-a and clindamycin for a few months, as I was hoping not to have to take any pills...especially antibiotics... but I must admit that I have seen a lot of improvement since adding them to my regimen. Almost everyone goes through an initial breakout with retin-a so depending on how long you've been using it, that may be what you are experiencing. How long have you been using i
  10. My face has continued to clear up since that last bad breakout a couple of weeks ago. I have one new spot under my right temple, but it is not sore (my acne is usually tender and sore). Because it isn't sore, I think it will go away faster (fingers crossed). But other than that, and old marks from my last breakout that are still shrinking, my face is clear...EVEN MY JAWLINE! Because of this week being such a good one, I tried to figure out if I've done anything differently. And I've been doin
  11. Sooo if you read my last entry, and then checked my gallery, you may have noticed I did NOT post progress pictures for that week. I knew it would just make me frustrated seeing the new breakout. I know, pathetic right? Trying to accurately document my progress so I can try to really peg this thing down, and I can't even bring myself to look at pictures...Good news is, I do have progress pics for this week, because the spots from that breakout is finally dying down! I ate HORRIBLY this past week
  12. I am wanting to try them too! I asked about them about two weeks ago, but unfortunately there were no replies.
  13. You may get better results searching by using the terms "acne in hairline" or "acne on scalp" instead of "skull." Good luck!
  14. I had a funky reaction to too much Retin-A because I kept slathering it on my chin because of a bad breakout. It was red like yours, but also bumpy and REALLY REALLY dry so I think mine was more of a rash... I continued use of Retin-A on the rest of my face but was very careful to avoid the irritated area until it healed. I rotated using aloe vera gel, hydrocortisone cream, triple antibiotic ointment, and cetaphil moisturizing cream (or vaseline). Yeah, I used a lot of different things lol, but
×